# SDR SWAA2016060652467

- Difficulty date: June 4, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 42,317 hours, 24,635 cycles
- Engine: Cfmint CFM567B242
- Engine time: 20,457 hours, 11,908 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24622
- Part serial: 874151
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN & DECLARED EMERGENCY.  NR 2 ENGINE TOTAL LOSS OF OIL QUANTITY & OIL PRESS DURING CLIMB.  R & R NR 2 ENGINE IAW MT.
